MathSciNet Relay Station
MathSciNet bibliographic data
MR1363371 60F10 (52A27)
Ney, Peter E.; Robinson, Stephen M. Polyhedral approximation of convex sets with an application to large deviation probability theory. J. Convex Anal. 2 (1995), no. 1-2, 229–240.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement